Irregular periods and prolonged spotting are very common side effects of Depo use.As it is a hormonal preparation woman may exhibit some changes in the body and present as cycle changes,nausea,vomitting,fatigue,cramps etc.These effects are usually present for initial few months and then subside as the body gets adjusted to it.
You can wait for few weeks and if it does not subside then visit a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.